# SDR HEEA0012596

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A3363310951
- Condition: Separation
- Location: M/R
- Part time: 793 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL STOP ASSY SEPARATION.  SERIAL NUMBERS REMOVED ARE 11731, 11725, AND 11733.   REPLACEMENT SERIAL NUMBERS ARE 12494, 12498, AND 12563.
